

HOSTED BY NSW-ACT CX SERIES AND PARKLIFE CC



**Technical Guide** 

# AusCycling 2023 National Cyclocross Series

Round 7 – Saturday 8 July

Round 8 – Sunday 9 July

Hosted by Parklife Cycling Club and NSW-ACT CX **Series** 

# 1 Welcome/Introduction

This Technical Guide is for the information of participants competing in Rounds 7 and 8 of the National Cyclocross Series at Dunc Gray Velodrome on 8<sup>th</sup> and 9<sup>th</sup> July.

AusCycling and Parklife Cycling Club acknowledge the Traditional Custodians of the land on which Rounds 7+8 of the NCXS is held – the Bidjigal people of the Dharug nation. We acknowledge not only this ancestral relationship, but also the ongoing deep feelings of attachment and relationship of the people of this nation to Country. We respect and value their past, present and ongoing connection to the land and cultural beliefs. We also pay our respects to their Elders past and present, and we extend that respect to other Aboriginal & Torres Strait Islander language groups.

Parklife Cycling Club (PLCC) was established in 2016, and is based out of Sydney Olympic Park. PLCC has hosted rounds of the NSW-ACT CX Series since 2019, including the 2022 AusCycling NSW State Championships, held at Dunc Gray. The Dunc Gray venue is the home of CX for Parklife and a regular feature of the NSW-ACT CX Series. Dunc Gray was the venue for track cycling of the 2000 Sydney Olympics.

# 2 Event Details

# 2.1. Event Description

Parklife Cycling Club (PLCC) is hosting Rounds 7+8 of the National Cyclocross Series. This will be a Gold event and therefore will be conducted under the guidance of the AusCycling Technical Regulations and the <u>2023 AusCycling CX National Series Guide</u>.

# 2.2. Event Location

Event Address: Dunc Gray Velodrome / Louisa Reserve, Carysfield Road, Bass Hill, 2197

#### Venue Details:

- The CX course is set in/around the criterium circuit, beside the velodrome.
- Entry by car is ONLY by Carysfield Road gates. No car entry via McLean Street (pedestrian gate only). Parking is on site, beside the velodrome.

#### Registration/Event Sign-on:

Event registrations will be onsite at the event village. Registrations will be open at the following times:

Friday No registration.

Saturday 8.30am-1.30pm

Sunday 8am-1pm

### 2.3. Event Start and Finish Times

Competition will be held on Saturday 8th from 10am and Sunday 9th from 9.30am.

Official Practice will be held on Saturday from 9am, Sunday from 8.30am. Unofficial course inspection on Friday 7<sup>th</sup> between 3pm and 5pm

The full event schedule can be found in Appendix A.

# 2.4. Key Contacts

The event will be delivered by Parklife Cycling Club in conjunction with AusCycling.

Event contact details are as follows:

Name	Position/Title	Phone	Email
Daniel Balassone	Club Contact		president@parklifecc.com.au
Andrew Burridge	Event Manager		burridge@usc.edu
Andrew Burridge	Race Director		burridge@usc.edu
Mark Welsh	PCP (Chief Commissaire)		
Olivia Forrest	AusCycling Event Co- Ordinator – NSW & ACT		

Volunteers will be assigned roles and responsibilities to facilitate the planning and running of the event.

# 2.5. Social Media

Website: auscycling.org.au/page/2023-auscycling-cx-national-series

Facebook: facebook.com/nswcx/ facebook.com/parklifecyclingclub

Instagram: @nswcx @parklife\_cc

Official Hashtag: #ncxs #auscycling

# 2.6. Course Location & Maps

A predominantly grass-based course, as well as tarmac, set in and around a criterium circuit. Tarmac start and finish straights, with a large set of stairs. Course is run in reverse for Day 2, without the stairs.

Course maps can be found in Appendix B.

# 2.7. Facilities

#### 2.7.1 Toilets

Toilets, change rooms and showers (female and male) can be found on the ground floor inside the velodrome.

#### 2.7.2 Food vendors

Food vendors will be present both days including a coffee van with light snacks, wood-fired pizza van, and a bbq hosted by Rotary Granville.

#### 2.7.3 Water

Water can be obtained from within the changerooms inside the velodrome, or from taps on course. Bottled water is also available for sale from food vendors.

#### 2.7.4 Sunscreen

Available from the registration desk.

#### 2.7.5 Spectator viewing areas

Dunc Gray is a spectator-friendly course, given its compact nature, and the elevated pedestrian path above the finish line, and beside the staircase/flyover.

# **3** Competitor Information

# 3.1. Technical Regulations

The event will be conducted under the guidance of the <u>AusCycling Technical Regulations</u> both General and Cyclo-cross specific and the <u>2023 AusCycling CX National Series Guide</u>. This includes regulations on start areas, call-ups, race duration, pit areas, equipment and any other technical information not outlined in this document.

# 3.2. Registration

Entries are via Entryboss:

Round 7: entryboss.cc/races/16190

Round 8: entryboss.cc/races/16191

The operation hours of registration are outlined in the Event Schedule (See Appendix A). The Registration Office will also be utilised for the distribution of race plates.

# 3.3. Categories

The Series categories are based on a riders age as at the 31 December 2024. The Series will recognise categories on UCI age categories as outlined in Table 2.

2023 CX National Series Categories					
Category	Code	Years			
Elite (19 years and over)	ME; WE	2005 and older			
Expert (19-29 years)	MX; WX	1995 to 2005			
Masters 1 (30-34 years)	M1, W1	1990 to 1994			
Masters 2 (35-39 years)	M2, W2	1985 to 1989			
Masters 3 (40-44 years)	M3, W3	1980 to 1984			
Masters 4 (45-49 years)	M4, W4	1975 to 1979			
Masters 5 (50-54 years)	M5, W5	1970 to 1974			
Masters 6 (55-59 years)	M6, W6	1965 to 1969			
Masters 7 (60-64 years)	M7, W7	1960 to 1964			
Masters 8 (65-69 years)	M8, W8	1955 to 1959			
Masters 9 (70-74 years)	M9, W9	1950 to 1954			
Junior (18 years and under)	MJ, WJ	2006, 2007			
U17 (16 years and under)	M17, W17	2008, 2009			
U15 (14 years and under)	M15, W15	2010, 2011			
U13 (11 & 12 years)	M13, W13	2012, 2013			
2023 CX National Championships Additional Categories					
U23 (19 years – 22 years)	MU, WU	2002 - 2005			

Under 23 (MU & WU) (19-22 years old) categories will be included in the 2023 AusCycling CX National Championships. For Series rounds that offer an U23 category, points will be awarded and combined to the participants Under 23 National Series point score.

Participants may qualify for both an Elite ranking and Age-Group ranking for the National Series year if they have competed in each category.

U23 or Masters riders may elect to race in the Elite category for any event however they will only earn Series points in the Elite category from those events where the individual raced in the Elite category. Points accumulated from non-elite categories do not count towards Elite Series points.

Categories may be combined for race starts, in accordance with the AusCycling Technical Regulations but are to be awarded separately (Masters 1-3, Master 4+ etc).

# 3.4. Prize Money/Prizes

Medals will be awarded to podium places (1st, 2nd, 3rd) for all series-eligible categories.

### 3.5. Presentations

Presentation ceremonies will take place beside the registration desk.

All riders who finish 1<sup>st</sup> to 5<sup>th</sup> in elite or 1<sup>st</sup> to 3<sup>rd</sup> in all other categories must be present at the presentation.

# 3.6. First Aid/Medical Services

Professional medical services will be provided by Parklife Cycling Club. They will be onsite from village opening to village close.

The nearest hospitals are:

Bankstown-Lidcombe Hospital

Auburn Hospital

Liverpool Hospital

# 3.7. Race Timers

The event will be timed, recorded, displayed and publicised by Skywalker Creative. Live results are available at skywalkercreative.com.au/results.

# 3.8. Anti-Doping Testing

All competitors may be subject to anti-doping testing under AusCycling and Sport Integrity Australia regulations. If you are an Elite Rider you must apply for a pre-event TUE.

# 4 Appendix A – Event Schedule

Saturday, July 8th	8:30am- 13:30pm	Registration Open		
	9:00am - 10:00am	Course Open For Practice	Full Course	1 Hour
	10:00am - 10:15am	Little Crossers, Juniors	Modified Course	15 mins
	10:30am - 11:00am	U17M, U17W, U15M, U15W, U13B, U13G	Full Course	30/30/30/30/15/15 Minutes
	11:15am - 12:00pm	Masters 5-8 Men, Masters 5-8 Women & Open Women	Full Course	45 Minutes
	12:15pm - 1:00pm	Expert Men, U19M, Masters 1 -4 Men & Open Men	Full Course	45 Minutes
	1:00pm - 1:30pm	Course Open For Practice	Full Course	30 Minutes
	1:15pm - 1:30pm	Presentations		15 Minutes
	1:45pm - 2:45pm	Elite Women, Expert Women, U19W & Masters 1 - 4 Women	Full Course	EW - 50 Minutes, 45 Minutes
	3:00pm - 4:00pm	Elite Men	Full Course	1 Hour
	4:15pm - 4:30pm	Presentations		15 Minutes

Sunday, July 9th	8:00am- 13:30pm	Registration Open		
	8:30am - 9:30am	Course Open For Practice	Full Course	1 Hour
	9:30am - 9:45am	Little Crossers, Juniors	Modified Course	15 mins
	10:00am - 10:30am	U17M, U17W, U15M, U15W, U13B, U13G	Full Course	30/30/30/30/15/15 Minutes
	10:45am - 11:30am	Masters 5-8 Men, Masters 5-8 Women & Open Women	Full Course	45 Minutes
	11:45am - 12:30pm	Expert Men, U19M, Masters 1 -4 Men & Open Men	Full Course	45 Minutes
	12:30pm - 1:00pm	Course Open For Practice	Full Course	30 Minutes
	12:30pm - 1:00pm	Presentations		30 Minutes
	1:15pm - 2:15pm	Elite Women, Expert Women, U19W & Masters 1 - 4 Women	Full Course	EW - 50 Minutes, 45 Minutes
	2:30pm - 3:30pm	Elite Men	Full Course	1 Hour
	3:45pm - 4:00pm	Presentations		15 Minutes

# 5 Appendix B – Course Maps

